Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Mar 20, 2018, 6:21 PM EDT for DeSoto County, Highlands County, Florida. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2018, 6:21 PM EDT (22:21 UTC)
- Expired
- Mar 20, 2018, 6:43 PM EDT
- In force
- 22 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties DeSoto County, FL, Highlands County, FL
The radar
The Tampa radar (KTBW), 112 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 20, 10:24 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.3
The text
As transmitted.
354
WUUS52 KTBW 202221
SVRTBW
FLC027-055-202300-
/O.NEW.KTBW.SV.W.0009.180320T2221Z-180320T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tampa Bay Area Ruskin FL
621 PM EDT TUE MAR 20 2018
The National Weather Service in Ruskin has issued a
* Severe Thunderstorm Warning for...
Southwestern Highlands County in south central Florida...
Southeastern DeSoto County in south central Florida...
* Until 700 PM EDT
* At 621 PM EDT, a severe thunderstorm was located 10 miles northeast
of Babcock Ranch, or 13 miles southeast of Arcadia, moving east at
40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lake Placid, Venus, Archbold and Placid Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EDT for south central
Florida.
LAT...LON 2704 8134 2703 8135 2703 8171 2705 8183
2719 8179 2730 8134 2703 8132
TIME...MOT...LOC 2221Z 270DEG 34KT 2709 8170
HAIL...0.88IN
WIND...60MPH
$$
TBW2 follow-up statements
183
WWUS52 KTBW 202236
SVSTBW
Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
636 PM EDT TUE MAR 20 2018
FLC027-202246-
/O.CAN.KTBW.SV.W.0009.000000T0000Z-180320T2300Z/
DeSoto FL-
636 PM EDT TUE MAR 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DESOTO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EDT for south central
Florida.
LAT...LON 2703 8132 2704 8134 2703 8135 2703 8156
2725 8156 2730 8134
TIME...MOT...LOC 2236Z 270DEG 34KT 2709 8154
$$
FLC055-202300-
/O.CON.KTBW.SV.W.0009.000000T0000Z-180320T2300Z/
Highlands FL-
636 PM EDT TUE MAR 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN HIGHLANDS COUNTY...
At 636 PM EDT, a severe thunderstorm was located 11 miles west of
Venus, or 17 miles northwest of Palmdale, moving east at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake Placid, Venus, Archbold and Placid Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EDT for south central
Florida.
LAT...LON 2703 8132 2704 8134 2703 8135 2703 8156
2725 8156 2730 8134
TIME...MOT...LOC 2236Z 270DEG 34KT 2709 8154
HAIL...0.88IN
WIND...60MPH
$$
TBW784
WWUS52 KTBW 202243
SVSTBW
Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
643 PM EDT TUE MAR 20 2018
FLC055-202253-
/O.CAN.KTBW.SV.W.0009.000000T0000Z-180320T2300Z/
Highlands FL-
643 PM EDT TUE MAR 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HIGHLANDS COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A tornado watch remains in effect until 700 PM EDT for south central
Florida.
LAT...LON 2703 8132 2704 8134 2703 8135 2703 8156
2725 8156 2730 8134
TIME...MOT...LOC 2242Z 270DEG 34KT 2709 8146
$$
TBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 4:48 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 20, 4:48 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
448 PM EDT Tue Mar 20 2018
.UPDATE...
Just updated the TOR watch to remove Levy, Citrus, and
Hernando counties, as well as the northern coastal waters.
Storms have pushed south of those areas this afternoon.
&&
.Prev Discussion... /issued 250 PM EDT Tue Mar 20 2018/
SHORT TERM (Tonight-Wednesday)...
The convection ahead of the cold front will continue to
move through the area this afternoon and evening, with the
cold front itself pushing south of the area later tonight.
Cooler and drier high pressure builds into the area behind
the front overnight and Wednesday. Breezy conditions will
subside a bit overnight and turn to the NW, and then return
later Wednesday morning. Another Lake Wind Advisory may be
necessary for Wednesday afternoon. The Rip Current Risk will
remain in place through the period, with the Small Craft
Advisory also extended through the period. Lows tonight will
be in the upper 40s north to the mid 60s south. Highs
Wednesday will be in the upper 60s to lower 70s.
LONG TERM (Wednesday Night through next Tuesday)...
Strong high pressure will continue to build southward over
the middle of the week with breezy conditions persisting
into Wednesday night. As high pressure settles in Thursday
into Friday, winds will gradually weaken. A fairly
substantial radiational cooling event will unfold for the
latter half of the week, with lows in the 40s most areas,
and perhaps middle and upper 30s north of I-4. Due to the
very dry air in place, fire weather may become a concern for
the latter half of the week with low afternoon humidities
each day. Otherwise, rather benign weather is expected.
Conditions will moderate a bit through the weekend as high
pressure shifts east and southerly flow resumes. This will
allow for more seasonal temperatures from Sunday into early
next week, with highs in the middle and upper 70s and lows
in the 50s. Long range models show another cold front
approaching the region from the north as we enter next week.
But rain chances at this time remain quite low.
AVIATION...
MVFR to IFR ceilings continue across the area with some
convection moving near the northern terminals. Thunderstorm
coverage will increase through the later afternoon and
evening with the frontal system, and winds will continue to
increase through the afternoon. Winds diminish a bit
overnight as the front pushes south of the area and skies
clear out.
MARINE...
Winds and seas will continue to increase this evening as the
cold front pushes through the waters and high pressure
starts to build into the area. The high pressure center will
gradually build south into the region through Friday, and
then shift east to over the Atlantic for the weekend. Winds
and seas will diminish below advisory levels Wednesday
night/Thursday early morning and have extended the Advisory
through then.
FIRE WEATHER...
The cold front with the system today will push south of the
area this evening, with cooler and drier high pressure
building into the area behind it. This will allow for
afternoon humidities to fall to critical levels for a few
hours Wednesday, and even lower humidities expected Thursday
and Friday afternoons as the high pressure center builds
south over the region. Conditions will finally begin to
moderate for Saturday afternoon, though a couple of hours of
critical humidities will still be possible. Any
watches/warning will be dependent upon ERC values.
&&
.Preliminary Point Temps/PoPs...
TPA 57 68 48 66 / 10 0 0 0
FMY 64 73 50 71 / 40 10 0 0
GIF 56 72 45 69 / 10 0 0 0
SRQ 60 69 52 65 / 10 0 0 0
BKV 52 67 40 66 / 0 0 0 0
SPG 60 68 53 65 / 10 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Wednesday evening for
Coastal Charlotte-Coastal Hillsborough-Coastal Lee-
Coastal Manatee-Coastal Sarasota-Pinellas.
Lake Wind Advisory until 8 PM EDT this evening for Coastal
Charlotte-Coastal Citrus-Coastal Hernando-Coastal
Hillsborough-Coastal Lee-Coastal Levy-Coastal Manatee-
Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-
Highlands-Inland Charlotte-Inland Citrus-Inland
Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
Polk-Sumter.
Gulf waters...Small Craft Advisory until 11 PM EDT Wednesday for Coastal
waters from Tarpon Springs to Suwannee River FL out
20 NM-Waters from Englewood to Tarpon Springs FL out
20 to 60 NM-Waters from Tarpon Springs to Suwannee
River FL out 20 to 60 NM.
Small Craft Advisory from 9 PM this evening to 11 PM EDT
Wednesday for Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out
20 NM-Coastal waters from Englewood to Tarpon Springs
FL out 20 NM-Tampa Bay waters-Waters from Bonita
Beach to Englewood FL out 20 to 60 NM.
&&
UPDATE...24/HubbardHazardous weather outlook, Mar 20, 5:21 AM EDT, 13 hours before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 521 AM EDT Tue Mar 20 2018 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-202130- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 521 AM EDT Tue Mar 20 2018 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Thunderstorms are expected starting later this morning over the Nature Coast, then spreading southward through the afternoon and evening. Some of these storms may be strong to severe, with damaging wind gusts, hail, and isolated tornadoes all possible. ...RIP CURRENT IMPACT... Strong onshore winds and building surf will lead to strong and frequent rip currents along area beaches. ...MARINE IMPACTS... Winds and seas will increase over the coastal waters along and behind a cold front that will move through the area today and tonight. Winds will increase to 20-25 knots, with higher gusts, and seas will build up to 10 feet offshore. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. ...RIP CURRENT IMPACT... Strong onshore winds and increased surf will lead to strong and frequent rip currents along area beaches. ...MARINE IMPACTS... Elevated winds and seas will continue through the first part of Wednesday, but begin to subside later in the day and into Wednesday night. ...FIRE WEATHER IMPACT... A much drier air mass will spill into the region behind a cold front, with long durations of critical relative humidity values expected each afternoon through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Carlisle
In the hours before
Local storm report, Mar 20, 5:23 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
523 PM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG SEBRING 27.49N 81.45W
03/20/2018 HIGHLANDS FL EMERGENCY MNGR
HIGHLANDS COUNTY EM REPORTED A DOWNED TREE ON LAKEVIEW
DR. IN SEBRING.
&&
MCKAUGHANLocal storm report, Mar 20, 5:26 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
526 PM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL CHIEFLAND 29.48N 82.86W
03/20/2018 E1.25 INCH LEVY FL TRAINED SPOTTER
LEVY COUNTY PUBLIC WORKS REPORTED HALF DOLLAR SIZE HAIL
IN CHIEFLAND. ALSO RECEIVED A REPORT OF QUARTER SIZE HAIL
FROM A TRAINED SPOTTER IN CHIEFLAND.
0126 PM HAIL CITRUS SPRINGS 29.00N 82.47W
03/20/2018 E0.50 INCH CITRUS FL LAW ENFORCEMENT
CITRUS COUNTY SHERIFF REPORTED HALF INCH HAIL IN THE
CITRUS SPRINGS AREA.
0238 PM HAIL WAHOO 28.69N 82.20W
03/20/2018 E0.88 INCH SUMTER FL LAW ENFORCEMENT
SUMTER COUNTY SHERIFFS OFFICE REPORTED NICKEL SIZE HAIL
IN WAHOO.
0309 PM HAIL SAINT PETERSBURG 27.76N 82.67W
03/20/2018 E0.75 INCH PINELLAS FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED PENNY SIZE HAIL FALLING IN ST.
PETE.
0310 PM TSTM WND DMG 4 NE DOWNTOWN SAINT PET 27.82N 82.60W
03/20/2018 PINELLAS FL PUBLIC
PUBLIC REPORT VIA FACEBOOK OF TWO PALM TREES SNAPPED AND
SMALL HAIL IN THE SHORE ACRES AREA.
0311 PM MARINE TSTM WIND 3 W FORT DESOTO PARK 27.61N 82.76W
03/20/2018 E73.00 MPH GMZ853 FL MESONET
WEATHERFLOW STATION NEAR EGMONT KEY MEASURED A WIND GUST
OF 73 MPH...64 KNOTS.
0318 PM MARINE TSTM WIND MACDILL AIR FORCE BASE 27.85N 82.52W
03/20/2018 M46.00 MPH HILLSBOROUGH FL AWOS
AWOS AT MACDILL AFB MEASURED A WIND GUST TO 40 KNOTS...46
MPH.
0328 PM HAIL CRYSTAL RIVER 28.90N 82.60W
03/20/2018 E0.88 INCH CITRUS FL PUBLIC
A SCHOOL BUS DRIVER REPORTED NICKEL SIZE HAIL IN CRYSTAL
RIVER.
0414 PM MARINE TSTM WIND 5 ESE FORT DESOTO PARK 27.60N 82.65W
03/20/2018 E53.00 MPH GMZ830 FL MESONET
WEATHERFLOW STATION NEAR THE SKYWAY BRIDGE REPORTED A
WIND GUST OF 53 MPH...46 KNOTS.
0515 PM TSTM WND DMG SEBRING 27.49N 81.45W
03/20/2018 HIGHLANDS FL EMERGENCY MNGR
HIGHLANDS COUNTY EM REPORTED A DOWNED TREE ON LAKEVIEW
DR. IN SEBRING.
0516 PM TSTM WND GST SEBRING 27.49N 81.45W
03/20/2018 E56.00 MPH HIGHLANDS FL MESONET
A PERSONAL WEATHER STATION AT SEBRING HIGH SCHOOL
MEASURED A WIND GUST OF 56 MPH.
&&
MCKAUGHANSpecial weather statement, Mar 20, 5:31 PM EDT, 50 minutes before
Special Weather Statement National Weather Service Tampa Bay Area Ruskin FL 531 PM EDT TUE MAR 20 2018 FLZ061-160-162-255-260-262-202215- Coastal Charlotte-Inland Manatee-DeSoto-Inland Charlotte-Inland Sarasota-Coastal Sarasota- 531 PM EDT TUE MAR 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MANATEE... NORTHWESTERN CHARLOTTE...WESTERN DESOTO AND SOUTHEASTERN SARASOTA COUNTIES... At 530 PM EDT, a strong thunderstorm was located 13 miles west of North Port, moving east at 35 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... North Port, Punta Gorda, Port Charlotte, Charlotte County Airport, Murdock, Gulf Cove, South Venice, El Jobean, Harbour Heights, Charlotte Park, Cleveland, Grove City, Warm Mineral Springs, Lake Suzy, Solana, Nokomis, Venice Gardens, Charlotte Harbor, Fort Ogden and Rotonda. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 2691 8241 2710 8250 2732 8200 2685 8184 TIME...MOT...LOC 2130Z 261DEG 32KT 2701 8241 Austin
Local storm report, Mar 20, 5:45 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
545 PM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST SEBRING 27.49N 81.45W
03/20/2018 M62 MPH HIGHLANDS FL AWOS
AWOS AT SEBRING REGIONAL AIRPORT REPORTED A WIND GUST OF
62 MPH.
&&
MCKAUGHANLocal storm report, Mar 20, 6:03 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
603 PM EDT TUE MAR 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 11 ENE LAKE PLACID 27.37N 81.20W
03/20/2018 HIGHLANDS FL EMERGENCY MNGR
HIGHLANDS COUNTY EM REPORTED AN OVERTURNED PRODUCE TRUCK
ON SR 621 AND CHARLIE DR.
&&
JILLSONSpecial weather statement, Mar 20, 6:07 PM EDT, 14 minutes before
Special Weather Statement National Weather Service Tampa Bay Area Ruskin FL 607 PM EDT TUE MAR 20 2018 FLZ061-162-262-202245- Coastal Charlotte FL-DeSoto FL-Inland Charlotte FL- 607 PM EDT TUE MAR 20 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARLOTTE AND SOUTHERN DESOTO COUNTIES UNTIL 645 PM EDT... At 607 PM EDT, Doppler radar was tracking a strong thunderstorm near Southeast Arcadia, or 8 miles south of Arcadia, moving east at 55 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Southeast Arcadia, Nocatee and Fort Ogden. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A tornado watch remains in effect until 700 PM EDT for south central Florida. LAT...LON 2701 8203 2719 8198 2724 8156 2697 8157 TIME...MOT...LOC 2207Z 271DEG 49KT 2710 8185 TBW
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:49 PM EDT | Small Craft Advisory | TBW | 61 hr | |
| Mar 20, 3:23 AM EDT | Lake Wind Advisory | TBW | Charlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more | 17 hr |
| Mar 20, 3:28 AM EDT | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 44 hr |
| Mar 20, 4:03 AM EDT | Small Craft Advisory | TBW | 54 hr | |
| Mar 20, 10:21 AM EDT | Special Marine Warning | TBW | 54 min | |
| Mar 20, 11:13 AM EDT | Special Marine Warning | TBW | 62 min | |
| Mar 20, 11:46 AM EDT | Special Weather Statement | TBW | Pasco | 44 min |
| Mar 20, 11:47 AM EDT | Special Marine Warning | TBW | 88 min | |
| Mar 20, 12:53 PM EDT | Severe Thunderstorm Warning | TBW | Levy | 52 min |
| Mar 20, 12:54 PM EDT | Special Marine Warning | TBW | 96 min | |
| Mar 20, 12:59 PM EDT | Special Weather Statement | TBW | Pasco | 46 min |
| Mar 20, 1:09 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Pasco, Sumter | 66 min |
| Mar 20, 1:11 PM EDT | Special Marine Warning | TBW | 94 min | |
| Mar 20, 1:35 PM EDT | Severe Thunderstorm Warning | TBW | Pasco, Sumter | 13 min |
| Mar 20, 1:51 PM EDT | Tornado Warning | TBW | Pasco | 24 min |
| Mar 20, 2:04 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Pasco, Sumter | 26 min |
| Mar 20, 2:05 PM EDT | Tornado Warning | TBW | Hernando, Pasco, Sumter | 25 min |
| Mar 20, 2:23 PM EDT | Special Marine Warning | TBW | 82 min | |
| Mar 20, 2:38 PM EDT | Special Weather Statement | TBW | Pinellas | 52 min |
| Mar 20, 2:41 PM EDT | Special Marine Warning | TBW | 34 min | |
| Mar 20, 3:09 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 51 min |
| Mar 20, 3:14 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 46 min |
| Mar 20, 3:30 PM EDT | Special Weather Statement | TBW | Citrus | 30 min |
| Mar 20, 3:38 PM EDT | Special Marine Warning | TBW | 67 min | |
| Mar 20, 3:53 PM EDT | Special Weather Statement | TBW | Polk | 37 min |
| Mar 20, 3:54 PM EDT | Severe Thunderstorm Warning | TBW | Manatee, Sarasota | 27 min |
| Mar 20, 4:07 PM EDT | Special Weather Statement | TBW | Hardee | 23 min |
| Mar 20, 4:33 PM EDT | Special Marine Warning | TBW | 42 min | |
| Mar 20, 4:36 PM EDT | Special Weather Statement | TBW | Hardee | 39 min |
| Mar 20, 4:37 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Highlands, Polk | 23 min |
| Mar 20, 4:51 PM EDT | Special Weather Statement | TBW | Sarasota | 39 min |
| Mar 20, 4:56 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Highlands, Polk | 34 min |
| Mar 20, 5:13 PM EDT | Tornado Warning | TBW | Highlands | 32 min |
| Mar 20, 5:31 PM EDT | Special Weather Statement | TBW | Charlotte | 44 min |
| Mar 20, 5:35 PM EDT | Special Marine Warning | TBW | 85 min | |
| Mar 20, 6:07 PM EDT | Special Weather Statement | TBW | DeSoto | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.